# SDR ABXA050120

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 80,113 hours, 19,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN ENTRY DOOR SLIDE WOULD NOT ARM.  CHECKED FOR DEBRIS IN GIRT BAR AREA.  CLEARED AREA AND CYCLED DOOR.  DOOR CHECKED GOOD.  SLIDE ARMS AND DISARMS.
